Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On periodic solutions of nonlinear differential equations with singularities

Authors: A. C. Lazer and S. Solimini
Journal: Proc. Amer. Math. Soc. 99 (1987), 109-114
MSC: Primary 34C25
MathSciNet review: 866438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for existence of periodic solutions of differential equations containing singularities are given. Our theorems apply to $ u'' + 1/{u^\alpha } = h\left( t \right) \equiv h\left( {t + T} \right)$ for all $ \alpha > 0$ and to $ u'' - 1/{u^\alpha } = h\left( t \right)$ if $ \alpha \geq 1$, and for this case $ \alpha \geq 1$ is an essential condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25

Additional Information

PII: S 0002-9939(1987)0866438-7
Keywords: Sub- and super-solutions, truncation, resonance
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia